# SDR USAA040916

- Difficulty date: October 29, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - FRAME, .2500 INCH CRACK, BS 747 BETWEEN S8L AND S9L.  CUT OUT DAMAGE AND INSTALLED NESTED REPAIR IAW TYP REP 53-10-20A.
